# SDR HALA2021070600093

- Difficulty date: July 2, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 22,888 hours, 3,718 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 378 2L DOOR INOP. CORRECTIVE ACTION: INSPECTED 2L DOOR. FOUND DEBRIS BLOCKING GIRT BAR. REMOVED DEBRIS. (7265614)
